# SDR SWAA2025021391234

- Difficulty date: January 29, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 867 AND STRINGER 26L AT AFT CARGO COMPARTMENT 2025-91953<[01] REPLACED ANGLE - SUPPORT LOCATED FLOOR STRUCTURE BS 867 AND STRINGER 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G ITEM 9; 51-40-02 AND DWG 149A8102 SHEET: 17; DWG 149A8104 SHEET 1  MEASURE OF CRACK ON SUPPORT BRACKET: L: 0.566?  TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23400724 DUE DATE: 11-SEP-2025;[02] REPLACED ANGLE - SUPPORT LOCATED FLOOR STRUCTURE BS 867 AND STRINGER 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G ITEM 9; 51-40-02 AND DWG 149A8102 SHEET: 17; DWG 149A8104 SHEET 1 MEASURE OF CRACK ON SUPPORT BRACKET: L: 0.566? TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23400724 DUE DATE: 11-SEP-2025
